MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.0/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.0/15; CORONARY DRUG-ELUTING STENT
Model Number 364484
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a lesion (100 percent stenosis degree) in a rca.15 to 30 minutes after implantation st elevation was observed.A stent thrombosis has occurred.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was available for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.Based on the conducted investigations no manufacturing related root cause was determined.However, it was reported that possibly the antiplatelet agent was not effective which may have contributed to this incident.

Brand Name
ORSIRO 3.0/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8885932
Report Number1028232-2019-03375
Device Sequence Number2548401
Product Code NIQ
UDI-Device Identifier07640130438996
UDI-Public07640130438996
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Model Number364484
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01182891
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1